# SDR CALA0600156

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 55,326 hours, 28,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 907-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LEFT I/B SEAT TRACK CORRODED AT STA 907 TO 947.5, LBL 25.  THE SEAT TRACK SECTION WAS REMOVED AND REPLACED IAW SRM 51-40-02.
